Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 28, Issue 1


Solution of a multiple Nevanlinna–Pick problem for Schur functions via orthogonal rational functions

Adhemar Bultheel / Andreas Lasarow
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0904

An interpolation problem of Nevanlinna–Pick type for complex-valued Schur functions in the open unit disk is considered. We prescribe the values of the function and its derivatives up to a certain order at finitely many points. Primarily, we study the case that there exist many Schur functions fulfilling the required conditions. For this situation, an application of the theory of orthogonal rational functions is used to characterize the set of all solutions of the problem in question. Moreover, we treat briefly the case of exactly one solution and present an explicit description of the unique solution in that case.

Keywords: Nevanlinna–Pick interpolation problem; Schur functions; orthogonal rational functions; Schur–Nevanlinna algorithm; Szegő parameters

About the article

Received: 2007-07-04

Published Online: 2009-09-25

Published in Print: 2008-01-01

Citation Information: Analysis, Volume 28, Issue 1, Pages 95–123, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0904.

Export Citation

© Oldenbourg Wissenschaftsverlag.Get Permission

Comments (0)

Please log in or register to comment.
Log in